# SDR 9JLA20110504001

- Difficulty date: May 4, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N32WK
- Make and model: Pilats PC1247
- Aircraft serial: 1046
- Aircraft time: 744 hours, 414 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 9750215205
- Part serial: 123049
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT THE MASTER WARNING AND CAUTION LIGHTS INOP.  TROUBLESHOT AND FOUND THE DIMMER CONTROL UNIT P/N 975.02.15.205 S/N 123049 TO BE DEFECTIVE.  INSTALLED A REPAIRED UNIT S/N 120438.
